Last week my 13 yr old started taking Wal-zyr because the store was out of zyrtec. She has been taking zyrtec(adult dose) for a year due to allergies and excema which has been effective. That same week she suffered from a terrible stomach bug that didn't seem to go away-excruciating pain-"is this what it feels like to give birth?" she asked me! a couple of days ago I bought lots of zyrtec for her to take to sleep away camp and I switched back to the zyrtec from the Wal-zyr because I was suspicious of her stomach pain that was still occurring . Her stomach pain went away immediately! In reading the documentation about side effects, stomach pain is a side effect of Wal-zyr but not of Zyrtec. Clearly the Wal-zyr caused extreme stomach pain and migraine type headache as well.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Aug 2009 • 1 answer
Updated 28 Oct 2016 • 1 answer
Updated 23 Sep 2015 • 2 answers
I purchased zyrtec d 12 hour allergy medicine 9 days ago isvit too soon to purchase oneagsin Im not?
Updated 29 Sep 2015 • 1 answer
Updated 8 Sep 2016 • 1 answerFAQ by Drugs.com